RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2007, Volume 413, Number 5, Pages 603–607 (Mi dan666)  

This article is cited in 1 scientific paper (total in 1 paper)

A sufficient condition for the riskless distribution of investments

V.P. Maslov, V.V. V'yugin



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments”, Math. Notes, 81:3 (2007), 422–425  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020